# SDR CA990323033

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grumav TBM3EAIRTRD
- Engine: Wright R260020
- Propeller: Hamstd 23E50
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: M2054901
- Condition: Corroded
- Location: Vertical Stab
- Part time: 3,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DEFECT WAS DETECTED DURING AN ANNUAL INSPECTION.  CORROSION WAS EXTENSIVE ENOUGH TO REQUIRE REPLACEMENT OF THE ATTACH FITTING.  ALL AIRCRAFT IN FLEET WILL BE SUBJECTED TO SPECIAL INSPECTION IN THE AFFECTED AREA.
